Can someone shed any light on my situation and what lies ahead?
30yr Female, ideal weight for 5ft8 height. Diagnosed with myocarditis & Dilated cardiomyopathy with EF of 40% 2 yrs ago. I am on 5mg Bisoprolol & 8mg Candesartan daily. Recently found I have VT too. (all symptomatic: shortness of breath, fatigue, weekness, dizziness, passing/blacking out, heavy muscles, headaches etc...)
I have an MRI tomorrow.
I was told in the begining (by my Cardi) that it should spontaniously get better, but hasn't! I was told it was under control, but now in a whirlwind of panic as they need to determine whether the VT is potatially dangerous or not (Cardios words) & now possibly facing a Defibrillator.
My cardio has played it all down until recently and I would like to know how serious the condition I have actually is?? am I worrying uneccessarily or should I be taking the situation more seriously??
I have read many posts of others who also have VT but with a structually sound heart, lots of answeres to posts have also said they will be fine, as their heart is structually sound!
I can relate to your fear and anxiety about your heart. It is difficult to really understand how to digest the information cardiologists give us. It's hard to understand how they can be telling us our conditions are not too serious, yet at the same time can potentially cause a deadly arrhythmia. I have a structurally abnormal heart and VT, so you are not alone. I know two people with Dilated Cardiomyopathy who have seen their conditions (Ejection Fractions) improve by taking Coreg and Lisinopril. I also take these medications (but have only taken them for less than 6 months). You might want to ask your doctor about these drugs. I hope your MRI provides you with some information that can help you move forward with your treatment in the most effective way!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.